Yes, antibiotics can make your birth control pills ineffective. That means you need to be using a back up method like condoms while you're on your antibiotics. Do this until you finish your medication and the rest of the month. You should be fine next month after you start back on your pills.
Has your partner been tested for yeast and bacterial infections? If not, he should be because he could have these. If you're being treated and he has either of these all he's doing is passing them back to you. Have him see your Dr to be tested. If he does have either of these and needs medication it's even more important that you use condoms until you're both finished with your medications. Like I said though, you really should use them until it's time to start your next pack of pills, unless you're still on the medication when starting your new pack. Then you would need to use condoms all of next month too to prevent an unplanned pregnancy.
You may also want to post your question in the women's health forum here on Medhelp.
My period has just been SO BAD it is making me scared I've developed something wrong in my uterus or something. I hope not.
He has not been tested for an infections but we do think he has an infection also has he has bumps... but NO STD already tested.
I think we may be passing it back and forth it is possible. Honesty we have not had sex in a while due to its too painful in my Vagina, its super sore and irritated constantly.
I have told him to schedule an appointment at the doctor ASAP.
Since he has not been tested he really does need to get in to see the Dr.
I'm wondering if it's your birth control causing the horrible periods? There are a lot of choices as far as the pill. You could start on a different one when your next period is over. See your gynecologist and discuss this with him/her. Not all women do well on the same birth control pill. I really think it would be worth a try to switch to a different one. If you have the same problem then you have other choices like the shot, implant and others. You should also be tested again for yeast and bacterial infections. Antibiotics can keep a yeast infection going.
I will tell him to go to the doctor ASAP. WE are each others only sex partners so we doubt STD. However, the vagina opening the skin is white, does that mean my yeast infection isn't gone? it hurts so bad anything up in there.
I have heard that antibiotics can affect the birth control pills. You will need to read to the medication leaflet for more information on that, as I am not 100% sure.
If you did have PCOS, that would have shown up on the ultrasound scan.
With PCOS it is very important to have a healthy and well balanced diet with lots of fresh fruit and veg and lots of fluids and especially water. Facial hair and spots are very common symptoms of PCOS.
What doesn't show up is endometriosis. A laparoscopy is usually done to investigate if that is the case.
I have no idea what the white specks in the urine is. It may be coming from the vagina or from the labial skin.
As the urine specimens were checked out by the laboratory, you can be assured that their results are accurate. It means that there is no infection in the urine.
Finish the course of antibiotics that you are on, unless told to stop by our doctor or gyno.
If you still have a discharge when your period has finished, it may be a good idea to ask your doctor/gyno to take a swab of the discharge. Some infections that are not fungal are treated with Metronizadole and sometimes a pessary is prescribed that is inserted into the vagina.
Fungal problems can take a while to resolve.
Don't use normal soap, bath and shower gels to wash down below. It is very drying and can cause irritation. Use non perfumed soap, soap with the same pH level as our skin, baby washes may be fine.
Only wear cotton underpants, as manmade fibre ones can make you sweat and encourage yeast growth.
Because you have been on an antibiotic, that can encourage yeast growth. This is because the good bacteria is destroyed as well as the bad bacteria.
Although natural yogurt is good to eat to help against fungal infections, don't eat the yogurt at the same time as taking the antibiotic. You should read the medication leaflet as some medications do interact adversely to some foods.
For your very painful periods, I suggest you have a healthy and well balanced diet with lots of fresh fruit and vegetables. Avoid sugary foods, processed and junk foods and fizzy drinks. Limit your caffeine drinks. Eat wholemeal rather white products. Drink more fluids and especially water. 2 litres a day is usually recommended, but more if you sweat a lot.
You may also benefit from Evening Primrose Oil. You can purchase the capsules from the large stores that sell vitamins and also from a herbal shop.
Keep a written record of your menstrual cycles and the symptoms that you get and how your periods are (which I have no doubt that you do).
Use a hot water bottle or a heat pack to place on your tummy or your back for pain relief as well as taking pain relief medications as prescribed on the packet. Some people use Ibuprofen, but you need to be careful when taking this medication because it can cause stomach bleeds, kidney and liver failure. If you do decide to take it, always eat something before taking swallowing the medication.
For your soreness down below, have baths with a handful or 2 of porridge oats, and no they won't clog up the plug hole.
Another good soak is having a bath with cupful of Epsom Salts with some baby oil. Epsom Salts are very drying on their own. The Epsom Salts neutralise the pH on the skin, and bugs don't like that.
For the soreness down below, it is highly likely that you will need to be on a course of antifungal medications by way of vaginal cream as well as antifungal medication to take by mouth. It can take many months before these symptoms settle, so hygiene of very important.
It is also very important that both you and your partner gets treated at the same time. Yes, you can pass it back and forth to each other. A doctor may prescribe Flagyl (Metronizadole) for both you and our partner. As well as a pessary for you to insert in the vagina.
Don't have any sex until you are well healed.
Wishing you a speedy recovery.
I agree with everything the above poster said. It does sound like you have a yeast infection. You and your boyfriend both need to get to the Dr for tests.
No, this is not an STD if neither of you have not had any other partners. But, men can get both bacterial and yeast infections from their partners, even on their own, and the two of you can keep passing it back and forth. That's why it's so important that both of you get tested and treated if need be.
Thanks for your help.
I actually got a call back from the doctor today saying I have no infections like yeast or Bacterial Vaginosis after the swab came back. I find that so hard to believe as I am still having white thick discharge and white flakes in pee and muscle vaginal discomfort.
I am going back in two days for an appointment and they will do some tests on me. I am scared, as it seems like there might be something really wrong with me. :/
When did they do the swab and have your symptoms gotten worse since then?
Don't be afraid of the tests. Knowledge is power. If there is something going on and you find out what it is you'll know what you can do about it.
The above poster mentioned endometriosis. I had that myself and had a lot of the same symptoms you're having. That was many years ago so it took me a very long time to get a diagnosis. This is something you may want to talk to your Dr about. Don't give up on your search, okay. You know your own body and you know you're having unusual symptoms.
I took the tests about two weeks ago. My symptoms have actually gotten better. My random cramping has gone away except through my awful period. They tested me for Bacterial Vaginosis and also a yeast infection it was all negative. My period last week was awful though! I think my white thick vaginal discharge has actually gotten worse. Especially worse through sex.. but I have not had sex recently because I am too afraid it will hurt. However, when my vagina is stimulated it comes out in clumbs..but no infection.... It scares me! I am on birth control could this be related to that?
I go to the urologist tomorrow and she is going to test me for some things i believe.
The urologist thinks I have internal cystitis causing my intense pelvic pain. I am going to physical therapy to help with my muscles being tense.
I am also going to the gyno next week to make sure I don't have anything wrong with my reproductive organs and stuff.
I'm so glad you went to the urologist. Is this what they recommended, physical therapy? What about medication? I don't know a great deal about internal cystitis. I'll have to do some research on that.
Good, you're also going to the gynecologist. Let's hope you get some answers very soon.
Thank you for the update. I was wondering if you had found anything out yet or not.
I am going to go to physical therapy but not for a few weeks. I have pelvic cramps daily and I am hoping I don't have a cyst or something. I go in a few days to the gyno. My urologist did not do any tests on my pelvic region or blatter expect a vagina swab for infection. I wish someone would do an ultrasound on me to make sure I am ok! I feel like I am not being diagnosed right. No, she did not give me any medication to help with the constant cramps. I am starting to question that doctor and her efforts. She did not preform any tests on me to determine if i have Intersisitial Cystitis she just said I do